# SDR FDEA202109222826

- Difficulty date: September 22, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: AGA7085501
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK AT STA 1909 & RBL 45 FLOOR PANEL SUPPORT BRACKET DAMAGED   (MARKED) REMOVED AND REPLACED FLOOR SUPPORT AGA7085-501 REF DAC DWG AGA7127 AND SRM 51-  31-01-OG.
